Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

anybody with (good) lol sexual side affects after getting off the pill?

Ive been off the pill for about 3 weeks now, not ttc. But Ive notice since being off the pill my sex drive is through the roof!!!! We have been having sex like every night for the past 2 weeks, with maybe a night or two without. Sometimes I want it 2 times a night. My husband, obviously is enjoying it, but im trying to figure out whats going on with my body. When I was on the pill, i could go a week and not even think about it, now I feel like a nympho...I told my husband that im scared he is gonna start shooting dust after awhile lmao!!

Answer Question
 
Anonymous

Asked by Anonymous at 7:48 PM on Sep. 28, 2009 in Relationships

Answers (1)
  • The pill tricks your body into thinking it is pregnant. For most people the side affect is a lower sex drive. The pill did that to me too.
    heather.darin

    Answer by heather.darin at 8:48 PM on Sep. 28, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Relationships
ok now im officially pissed

Next question overall (Health)
what is...

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN